# SDR DALA2024050104840

- Difficulty date: May 1, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 58,713 hours, 41,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK THE EMERGENCY EXIT SIGN ABOVE THE L1 DOOR WAS FOUND TO BE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK AND POWER SUPPLY B5-235 PER B717 AMM 33-51. LIGHT OPERATION NOW CHECKS GOOD. THE AIRCRAFT IS OK FOR SERVICE. (LP #5307990)
